# SDR AALA20100726AFW01

- Difficulty date: July 26, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 93,445 hours, 15,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 347 FLOORBEAM BETWEEN RIGHT AND LEFT BUTTLINE 27 CRACKED.  ACCOMPLISHED REPAIR PER EA B767-53-011744.
